# SDR 96ZZZX1452

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS0775059
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS/PBI - FLT 395 - UPON GEAR EXTENSION, NEITHER RED UNSAFE NOR GREEN SAFE LIGHT ILLUMINATED FOR NOSE GEAR.  FOUND A NOSE GEAR POSITION SWITCH CONNECTOR LOOSE.  CANNON PLUG WOULD NOT LOCK.  INSTALLED NEW PLUG PER MM 32-60-1, PAGES 20-23A. OPS CHECK GOOD.
